MathSciNet Relay Station
MathSciNet bibliographic data
MR896384 11B37
Cerlienco, L.; Mignotte, M.; Piras, F. Suites récurrentes linéaires: propriétés algébriques et arithmétiques. (French) [Linear recurrent sequences: algebraic and arithmetical properties] Enseign. Math. (2) 33 (1987), no. 1-2, 67–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement